On ℘κ λ combinatorics using a third cardinal

Džamonja, Mirna (2000) On ℘κ λ combinatorics using a third cardinal. Radovi Matematički, 9 (2). pp. 141-155.

[thumbnail of thirdcard.ps]
Postscript (thirdcard.ps)
Download (236kB) | Preview
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
UEA Research Groups: Faculty of Science > Research Groups > Logic
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 10:19
Last Modified: 15 Dec 2022 01:54
URI: https://ueaeprints.uea.ac.uk/id/eprint/19936


Downloads per month over past year

Actions (login required)

View Item View Item